HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of tangent surfaces in Cartan's split G2-geometry

Files in This Item:
pre1020.pdf475.59 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84166

Title: Singularities of tangent surfaces in Cartan's split G2-geometry
Authors: Ishikawa, Goo Browse this author
Machida, Yoshinori Browse this author
Takahashi, Masatomo Browse this author
Keywords: split octonion
Cartan distribution
null Grassmannian
Engel curve
Monge curve
tangent surface
Issue Date: 22-Oct-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1020
Start Page: 1
End Page: 26
Abstract: In the split G2-geometry, we study the correspondence found by E. Cartan between the Cartan distribution and the contact distribution with Monge structure on spaces of five variables. Then the generic classification is given on singularities of tangent surfaces to Cartan curves and to Monge curves via the viewpoint of duality. The geometric singularity theory for simple Lie algebras of rank 2, namely, for A2,C2 = B2 and G2 is established.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69825
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University